Alert archive / New York / Coastal Flood Statements in 2012

Coastal Flood Statement 7, NWS New York, NY

May 6, 20127 counties in New York; Hudson County, New Jersey; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut

NWS New York, NY issued this coastal flood statement at May 6, 2012, 3:37 AM EDT for 7 counties in New York; Hudson County, New Jersey; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It took effect at May 6, 2012, 8:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 6, 2012, 3:37 AM EDT (07:37 UTC)
In effect from
May 6, 2012, 8:00 PM EDT
Expired
May 6, 2012, 4:03 PM EDT
In force
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Hudson County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 75 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WHUS41 KOKX 060737
CFWOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
337 AM EDT SUN MAY 6 2012

...ISOLATED MINOR COASTAL FLOODING POSSIBLE TONIGHT...

NJZ006-NYZ072-074-075-178-179-061545-
/O.NEW.KOKX.CF.S.0007.120507T0000Z-120507T0300Z/
HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
337 AM EDT SUN MAY 6 2012

* LOCATIONS...NEW YORK HARBOR...AND THE COAST OF SOUTHWESTERN LONG
  ISLAND. 

* TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE
  NORMAL WILL BRING TIDAL LEVELS TO NEAR MINOR FLOODING
  BENCHMARKS.

* TIMING...AROUND HIGH TIDE...BETWEEN 8 AND 11 PM EDT.

* IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL
  FLOODING DURING THIS TIME. 

$$

CTZ009-010-NYZ071-073-176-177-061545-
/O.NEW.KOKX.CF.S.0007.120507T0300Z-120507T0600Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX-
NORTHERN QUEENS-NORTHERN NASSAU-
337 AM EDT SUN MAY 6 2012

* LOCATIONS...COASTLINE OF WESTERN LONG ISLAND SOUND. 

* TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE
  NORMAL WILL BRING TIDAL LEVELS TO NEAR MINOR FLOODING
  BENCHMARKS.

* TIMING...AROUND HIGH TIDE TONIGHT...BETWEEN 11 PM AND 2 AM EDT. 

* IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL
  FLOODING DURING THIS TIME. 

$$

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
2 follow-up statements
961 
WHUS41 KOKX 061545
CFWOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1145 AM EDT SUN MAY 6 2012

...ISOLATED MINOR COASTAL FLOODING TONIGHT...

NJZ006-NYZ072-074-075-178-179-062100-
/O.CON.KOKX.CF.S.0007.120507T0000Z-120507T0300Z/
HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
1145 AM EDT SUN MAY 6 2012

* LOCATIONS...NEW YORK HARBOR...AND THE COAST OF SOUTHWESTERN 
  LONG ISLAND. 

* TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE 
  NORMAL WILL BRING WATER LEVELS TO NEAR MINOR FLOODING 
  BENCHMARKS. 

* TIMING...AROUND HIGH TIDE...BETWEEN 8 AND 11 PM EDT.

* IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL
  FLOODING DURING THIS TIME.

$$

CTZ009-010-NYZ071-073-176-177-062100-
/O.CON.KOKX.CF.S.0007.120507T0300Z-120507T0600Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX-
NORTHERN QUEENS-NORTHERN NASSAU-
1145 AM EDT SUN MAY 6 2012

* LOCATIONS...COASTLINE OF WESTERN LONG ISLAND SOUND.

* TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE 
  NORMAL WILL BRING WATER LEVELS TO NEAR MINOR FLOODING 
  BENCHMARKS. 

* TIMING...AROUND HIGH TIDE TONIGHT...BETWEEN 11 PM AND 2 AM EDT.

* IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL
  FLOODING DURING THIS TIME.

$$

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
767 
WHUS41 KOKX 062003
CFWOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
403 PM EDT SUN MAY 6 2012

...MINOR COASTAL FLOODING EXPECTED FOR TONIGHT...

NJZ006-NYZ072-074-075-178-179-070300-
/O.CAN.KOKX.CF.S.0007.120507T0000Z-120507T0300Z/
/O.NEW.KOKX.CF.Y.0003.120507T0000Z-120507T0300Z/
HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
403 PM EDT SUN MAY 6 2012

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM TO 11 PM EDT THIS
EVENING...

* LOCATIONS...NEW YORK HARBOR...AND THE COAST OF SOUTHWESTERN 
  LONG ISLAND. 

* TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE
  NORMAL.

* TIMING...AROUND HIGH TIDE...BETWEEN 8 AND 11 PM EDT.

* IMPACTS...AREAS PRONE TO FLOODING WILL EXPERIENCE MINOR COASTAL
  FLOODING DURING THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&


...NY HARBOR WATER LEVELS FOR TONIGHT...

COASTAL............TIME OF......FORECAST TOTAL.....FLOOD.....
LOCATION...........HIGH TIDE.....WATER LEVEL.......CATEGORY..
...................................(MLLW)....................

THE BATTERY NYC.....914 PM...........6.7...........MINOR.....


...SOUTH SHORE BAYS WATER LEVELS FOR TONIGHT...

COASTAL............TIME OF......FORECAST TOTAL.....FLOOD.....
LOCATION...........HIGH TIDE.....WATER LEVEL.......CATEGORY..
.................................(MLLW/NGVD).................

JAMAICA BAY NY......932 PM.........7.9/5.7.........MINOR.....
ROCKAWAY INLET NY...852 PM.........7.5/5.5.........MINOR.....
FREEPORT GAUGE NY...930 PM.........5.5/4.7.........MINOR.....
EAST ROCKAWAY NY....846 PM.........6.1/4.6.........MINOR.....


$$

CTZ009-010-NYZ071-073-176-177-070415-
/O.CAN.KOKX.CF.S.0007.120507T0300Z-120507T0600Z/
/O.NEW.KOKX.CF.Y.0003.120507T0300Z-120507T0600Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX-
NORTHERN QUEENS-NORTHERN NASSAU-
403 PM EDT SUN MAY 6 2012

...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
2 AM EDT MONDAY...

* LOCATIONS...COASTLINE OF WESTERN LONG ISLAND SOUND.

* TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE 
  NORMAL. 

* TIMING...AROUND HIGH TIDE TONIGHT...BETWEEN 11 PM AND 2 AM EDT.

* IMPACTS...AREAS PRONE TO FLOODING WILL EXPERIENCE MINOR COASTAL 
  FLOODING DURING THIS TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

...WESTERN L.I. SOUND WATER LEVELS FOR LATE TONIGHT...

COASTAL............TIME OF......FORECAST TOTAL.....FLOOD.....
LOCATION...........HIGH TIDE.....WATER LEVEL.......CATEGORY..
...................................(MLLW)....................

STAMFORD CT.........1222 AM...........9.5...........MINOR.....
BRIDGEPORT CT.......1219 AM...........8.9...........MINOR.....

$$

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at May 6, 1:46 AM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 6, 1:46 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
146 AM EDT SUN MAY 6 2012

.SYNOPSIS...
HIGH PRESSURE BUILDS INTO THE REGION THROUGH SUNDAY NIGHT...THEN
SLIDES OFFSHORE MONDAY. A STORM SYSTEM MOVING IN FROM THE WEST
BEGINS TO AFFECT THE TRI STATE AREA MONDAY NIGHT...AND MAINTAINS
AN UNSETTLED WEATHER PATTERN THROUGH THE MID WEEK PERIOD. HIGH
PRESSURE RETURNS TOWARDS THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
BASED ON RECENT RADAR TRENDS ON OBSERVATIONS SHOWING NO RAINFALL
ONGOING...AND WITH LITTLE OR NO FORCING EXPECTED FOR THE
REMAINDER OF THE NIGHT...HAVE GONE WITH A DRY FORECAST FOR THE
NEAR TERM.

BASED ON LATEST TRENDS IN THE OBSERVATIONS AND GUIDANCE WOULD
EXPECT ANY FOG WHICH DEVELOPS OVERNIGHT TO ONLY REDUCE
VISIBILITIES TO 3 MILES AT THE LEAST ON AVERAGE...SO WILL NOT
REFLECT IN THE GRIDS/FORECAST.

ONLY MINOR ADJUSTMENTS MADE TO THE REMAINDER OF THE FORECAST
OVERNIGHT BASED ON LATEST TRENDS IN THE OBSERVATIONS AND
GUIDANCE. STILL ON TRACK FOR A MAINLY CLOUDY NIGHT WITH LOWS
SLIGHTLY ABOVE NORMAL.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
HIGH PRESSURE CONTINUES TO SLOWLY BUILD IN DURING SUNDAY. MODELS
STILL POINTING TO RELATIVELY HIGHER MOISTURE INLAND...BUT WITH A
LACK OF LIFT AND MID LEVEL NEGATIVE VORTICITY ADVECTION...WILL GO
WITH A DRY FORECAST. TURNING PARTLY CLOUDY IN GENERAL...BUT
PROBABLY MORE CLOUDS OVERALL INLAND. MAV/NAM MOS BLEND WAS USED
FOR HIGHS...WHICH SHOULD BE NEAR NORMAL.

HIGH PRESSURE DRIFTS SOUTH THROUGH THE REGION SUNDAY NIGHT AND MOVES
OFFSHORE ON MONDAY. CLOUDS WILL THEN FILTER IN DURING THE AFTERNOON
HOURS...AND PROBABLY MORE NOTICEABLY OVER THE WESTERN ZONES. THERE
COULD EVEN BE A CHANCE OF A SHOWER LATE IN THE DAY ACROSS THE FAR NW
PORTION OF THE CWA. HAVE PUT IN ONLY A SLIGHT CHANCE ACROSS ORANGE
COUNTY AS LEVELS MIGHT NOT MOISTEN UP QUICKLY ENOUGH FOR A SHOWER
WITH THE HIGH PRESSURE CENTER NOT TO FAR OFFSHORE. HIGHS EXPECTED TO
BE A LITTLE WARMER THAN THOSE OF SUNDAY...ALTHOUGH A SOUTHERLY FLOW
WILL LIKELY HAMPER THE MODERATION FOR SPOTS ALONG THE COAST.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
RAIN CHANCES INCREASE WEST TO EAST MONDAY NIGHT AS LOW PRESSURE
BECOMES BETTER ORGANIZED OFF TO OUR WEST...BUT THE LIKELIHOOD OF
RAINFALL LOOKS TO BE RESERVED FOR TUESDAY THROUGH WEDNESDAY. MODELS
ARE TRENDING MORE PROGRESSIVE WITH THIS SYSTEM WITH NO CUTOFF 500 MB
LOW FORECAST UNTIL POSSIBLY THE TROUGH ALOFT IS EAST OF US. AT THE
SURFACE...A WARM FRONT APPROACHES US ON TUESDAY AND PASSES THROUGH
SOMETIME TUESDAY NIGHT INTO WEDNESDAY NIGHT WITH THE HELP OF A
STRENGTHENING LOW LEVEL JET. A TRIPLE POINT LOW COULD PASS ACROSS
THE NORTHERN ZONES OR JUST NORTH OF US...WITH A TRAILING COLD FRONT
MOVING THROUGH WEDNESDAY AFTERNOON INTO THE NIGHT. HAVE INSERTED THE
CHANCE OF THUNDERSTORMS FOR WEDNESDAY...NOTING THE LOW LEVEL
JET...CAPE FORECASTS...AND UPPER JET DYNAMICS AND DECENT SHEAR.

HAVE KEPT IN CHANCE POPS FOR THURSDAY DUE TO UNCERTAINTY OF HOW
QUICKLY THE STORM TRANSLATES EAST...PLUS THERE WILL BE A COLD POOL
ALOFT THAT COULD TRIGGER A SHOWER. HIGH PRESSURE THEN BUILDS IN
FRIDAY AND SATURDAY WITH A DRY FORECAST AND HIGHS NEAR OR A LITTLE
ABOVE NORMAL.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL BUILD SLOWLY FROM THE NORTH THROUGH THE
FORECAST PERIOD. WITH A WEAK PRESSURE GRADIENT ACROSS THE
TERMINALS WINDS WILL BE GENERALLY LIGHT AND VARIABLE OVERNIGHT AND
SOUTHEAST TO SOUTH UNDER 10 KT DURING THE DAY TODAY.

CIGS AND VIS MAIN CONCERN FOR THE REST OF TONIGHT. HAVE STARTED TO
SEE CIGS AROUND 900 FT FORMING OVER THE CITY TERMINALS...SO EXPECT
TO SEE IFR THROUGH 13Z IN THE CITY WITH PERIODS OF IFR ACROSS THE
REST OF THE SITES. MODERATE CONFIDENCE IN THE IMPROVING OF
CONDITIONS AROUND 13Z...WHICH MAY BE DELAYED AN HOUR OR TWO. SCT
TO BKN SKIES WILL PERSIST THE REST OF THE DAY.

LITTLE FOG FORMATION AT THIS TIME EXCEPT FOR KHPN. WILL KEEP VIS
HIGHER AT THIS TIME...WITH PERIODS OF FOG FORMING THROUGH 12Z
REDUCING VIS TO 3 TO 5SM. WILL JUST TEMPO FOR NOW.

OUTLOOK FOR 06Z MON THROUGH THU...
SUNDAY NIGHT-MONDAY...VFR.
MONDAY NIGHT-THURSDAY...MVFR OR LOWER POSSIBLE IN SHOWER
ACTIVITY. THUNDERSTORMS POSSIBLE ON WEDNESDAY.

&&

.MARINE...
MINOR CHANGES MADE WITH THIS UPDATE...WITH THE MAIN ONE BEING TO
REMOVE ANY CHANCE OF PRECIPITATION FOR REASONS NOTED IN THE NEAR
TERM SECTION OF THE AFD. OTHERWISE FORECAST APPEARS ON TRACK.

THE LACK OF A TIGHT PRESSURE GRADIENT AND SIGNIFICANT SWELL WILL
MAINTAIN RELATIVELY QUIET CONDITIONS ON THE WATERS INTO MONDAY. A
STORM TAKES SHAPE TO OUR WEST MONDAY NIGHT INTO TUESDAY. AHEAD OF
IT...SOUTHERLY WINDS WILL INCREASE...AND SCA CONDITIONS ARE
PROBABLE ON THE OCEAN WATERS BY TUESDAY AFTERNOON AS SEAS BUILD.
THE CENTER OF THE STORM IS FORECAST TO PASS JUST NORTH OF THE AREA
WATERS DURING WEDNESDAY...WITH A TRAILING COLD FRONT PASSING
THROUGH LATE WEDNESDAY AFTERNOON INTO THE EVENING HOURS. A GOOD
CHANCE OF SCA CONDITIONS FOR AT LEAST THE OCEAN WATERS IS
ANTICIPATED THROUGH WEDNESDAY WITH GUSTS TO 25 KT AND SEAS
BUILDING UP TO 6 OR 7 FEET. THE REST OF THE WATERS MAY ALSO SEE
GUSTS UP TO 25 KT AT TIMES.

&&

.HYDROLOGY...
MAINLY DRY CONDITIONS ARE EXPECTED THROUGH MONDAY. THERE IS THE
POTENTIAL FOR SIGNIFICANT RAINFALL ACROSS THE TRI-STATE FROM MONDAY
NIGHT INTO THURSDAY. RAIN AMOUNTS ARE UNCERTAIN AT THIS TIME...BUT
AN INCH TO INCH AND A HALF OF RAIN COULD BE POSSIBLE.

&&

.TIDES/COASTAL FLOODING...
THE HIGH TIDE CYCLE HAS PASSED ALONG THE SOUTH SHORES OF WESTERN
LONG ISLAND AND SOUTH SHORES OF NEW YORK CITY. MINOR FLOODING
BENCHMARKS WERE REACHED AT SEVERAL LOCATIONS.

THE HIGH TIDE CYCLE IN WESTERN LONG ISLAND SOUND WILL BE BETWEEN
11 PM AND MIDNIGHT. HIGH ASTRONOMICAL TIDES TONIGHT ARE FORECAST
TO BE WITHIN ONE-HALF FOOT OF MINOR COASTAL FLOOD BENCHMARKS.
THIS...COMBINED WITH A PERSISTENT WIND FLOW...MAY LEAD TO ISOLATED
AREAS TONIGHT JUST REACHING THE MINOR FLOOD BENCHMARK.
HOWEVER...DUE TO THE LACK OF COVERAGE...HAVE ISSUED A COASTAL
FLOOD STATEMENT FOR PORTIONS OF WESTERN LONG ISLAND SOUND.

THE BETTER CHANCE FOR MINOR FLOODING WILL OCCUR SUNDAY NIGHT...WHEN
THE HIGH TIDES ARE FORECAST TO BE THE HIGHEST. HIGH TIDES ARE
EXPECTED TO REACH WITHIN A COUPLE INCHES OF MINOR FLOOD LEVELS IN
PORTIONS ALONG THE WESTERN LI SOUND.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...JC/MALOIT
NEAR TERM...JC/MALOIT
SHORT TERM...JC
LONG TERM...JC
AVIATION...SEARS/MET
MARINE...JC/MALOIT
HYDROLOGY...JC
TIDES/COASTAL FLOODING...
Hazardous weather outlook, May 5, 4:47 AM EDT, 22 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
447 AM EDT SAT MAY 5 2012

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108-
NYZ067>075-078>081-176>179-060900-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
447 AM EDT SAT MAY 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

MALOIT

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 4:03 PM EDTCoastal Flood AdvisoryOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more9 hr

Nearby

Coastal Flood Statements in New York, 2012Coastal Flood Statements in Connecticut, 2012Coastal Flood Statements in New Jersey, 2012Every coastal flood statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.